Resultados globales: 1 registros encontrados en 0.03 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
78 p, 710.4 KB Fundamental matrices and green matrices for non-homogeneous elliptic systems / Davey, Blair (City College of New York-CUNY. Department of Mathematics) ; Hill, Jonathan (University of Minnesota. School of Mathematics) ; Mayboroda, Svitlana (University of Minnesota. School of Mathematics)
In this paper, we establish existence, uniqueness, and scale-invariant estimates for fundamental solutions of non-homogeneous second order elliptic systems with bounded measurable coefficients in Rn and for the corresponding Green functions in arbitrary open sets. [...]
2018 - 10.5565/PUBLMAT6221807
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 537-614 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.